T Nation

Clomiphene and Prostate

Anyone have any idea why clomiphene could irritate prostate?

I’ve noticed that when I’m on clomiphene, my prostate starts acting up.

I’m currently on anti-inglammatory med for suspected inflamed prostate and it felt fine while I was on testosterone, but then I switched back to clomiphene and BAM! It’s started acting up again.

Any ideas why this could be? Estrogen?
My workplace doc had no clue and thought that they wouldn’t be connected, but it’s pretty clear clomiphene is the aggressor here.
My trt doc has a 6 month line to see him, and he doesn’t take calls, so I can’t ask him.

More LH stimulation—> more testosterone production—> more conversion to DHT—>more prostate growth

But if more testosterone is the cause, you would think being on trt would affect it too, instead of relieving the symptoms.

I found this study, which compared effects of intramuscular T, transdermal T and clomiphene effects on prostate, and found that clomiphene had the biggest effect, resulting with the most PSA elevation.

Interesting.